# SDR CALA2025090908663

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 68,242 hours, 29,832 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE PACK ASSEMBLY REMOVED TO FOM  IAW AMM 25-62-44-000-002-A.   REINSTALLED L2 DOOR SLIDE PACK ASSEMBLY AFTER DOOR MAINTENANCE REF. AMM 25-62-44-400-006-A. C/W GMM 09-25-05 RII FOR REINSTALLATION OF L2 DOOR MOUNTED ESCAPE SLIDE PACK ASSY REF AMM 25-62-44-400-006-A..
